Aa
Aa
A
A
A
Close
459155 tn?1264008142

Depression

I've taken suboxone for 3 days now.  (took subutex all last week).  I don't feel much w/d but the depression is BAD!!!  when will that get better??  before I went on sub I had my doctor increase my zoloft to 150mg and plan to get some of the vitamins that have been listed (the ones that I can take w/ zoloft)  The depression is the worst part of this for me.  I started using when I got divorced and my dad died suddenly of a heart attack (all happened w/in 7 weeks).

Please tell me this gets better!
10 Responses
Sort by: Helpful Oldest Newest
214607 tn?1287677559
As long as you continue to put opiates in your system, you will feel depressed. Most of the time with opiates, after long term use, that euphoric feeling dies and almost the opposite takes place. And the sub is still a partial opiate. The zoloft should help a great deal. Also look up amino acid therapy...but be careful, you can't take certain aminos while on zoloft. Good Luck
Helpful - 0
Avatar universal
Hey iloveny, feeling any better today? my taper plan will go like this--Today and two more days at 4 mg---then 5days at 2mg-- and 5 days at 1mg.....then jump! Were you ever perscribed the meds for pain? I was by my pain mngmt. doc. My scripts were 60 mg oxy 3 times a day plus 30 mg roxy 3 times a day. So that was 270 mg a day and i went through my last script in 2 weeks. For the next week I got as much as i could off the street then ran out of money and of course got sick as f*****
I had been lurking on this forum for about 2 months prior and I think it was ochooked that kept talking about cutting off your supply so you could never go back. So I came clean w\ my pm doc.(That was the hardest part)she said she would continue to treat my pain without narcotics, (2 back surgeries)  as long as I went to an addictionologist. So I took her referral and saw a sub doc two days later. He also wanted to do a six month program. NO WAY!  So I got both docs working for me. Ive already started the amino acid protocol and my pm doc suggests i switch from zoloft to cymbalta next week.
I went back to physical therapy and made my first months worth of appointments. I also spoke to my pastor about my situation and he is going to set me up with at least 1 meeting. so I will keep hoping and praying for the both of us. If you have any more questions PM me any time! Best wishes talk to you soon! you are going to make it!!!
~howie
Helpful - 0
673373 tn?1226020303
swettie contact ---the coleman institute--the detoxed me from subvoxone and for a long time  while i suffered it was only because it can take up to 8 weeks for the sub to leave your system. its half opiate /half blocker  i returned back 2 main line 240mg+ day ---oxys went back to clinic they detoxed me in 3 hrs. (narcan) then i got  naltrexone inplant on monday ant i started feeling good (better) yesterday, but my mind set is different now because i know the pills made me feel better and thats all i wanted  so i completly understand the waiting on the emotions ---pleast contact them  richmond office is where dr. coleman is (virginia)
Helpful - 0
Avatar universal
You know Iloveny------ I have a feeling that you are one of the ones who will make it all the way --- I can sense a determination in you that I only see in people who have made up their minds that come he11 or high water, they are not going to allow this cr*ap to control their lives anymore.  I really do wish you well and will pray for you.  This really is doable and many of us considered ourselves to be weak but somehow managed to get clear of this horrible addiction.  It is so worth it and you will be one of those who come here to post your own success story to encourage others.  Wishing you all the best.
Helpful - 0
459155 tn?1264008142
I was taking lortab mostly - 15 to 20 a day.  and then about one week out of the month I was taking oxy (or roxy)  30mg...chewing them.  took about 3 a day.
anyway, I'm on 8mg of sub.  The doctor says that I need to be on 6 months but I refuse!!!  I have heard the horror stories.  I have just tried so many times to quit and I needed help.  

Howie, 15 days huh?  Will you share your taper plan with me please??

and I do have after care set up.  I have been talking with a pastor and I have a therapy appt soon.  I am also going to MAKE myself start back at the gym this weekend.

Thanks for the kind words and support!!!!
Helpful - 0
Avatar universal
what is your doseage and taper plan? aftercare? make sure its all in place. I  started on 4 mg after going ct for 36 hours off wicked huge diet of oxycontin. I plan on tapering to a crumb as ochooked talks about in 15 days. my doc is super cool and is going to help me w/ after care as well. supps, exercise program etc. There will be some suffering but I cant wait to be clean!!!!  Best of luck youre in my prayers!
~Howie
Helpful - 0
199177 tn?1490498534
for some the sub can make the depression much worse if contunes to get worse talk to you doctor about it ..I hope you feel better you are doing great
Helpful - 0
Avatar universal
Hi Iloveny ---  Yes, yes, yes, -- it does get so much better --- I don't know what drug you were on but I do know about Sub --- It is very wicked to come off of if you stay on it for very long---- I was on it for 21 days starting at 2 mg and tapering to only a crumb- ---- I suffered for almost 2 months from W/D's after quitting the sub ---- I would never have stayed on it had I known what it would do to me and how hard it was to get off it.   Now, having given you the bad news let me share the good --  Life is soooo much better now and I find I am enjoying life more than any time I can remember --- gone is the haze or fog and all of the W/D symptoms -- the only thing that remains is some lack of energy but even that is getting better each day.   Wish you all the best.  Hang in there -- you will get your life back and it will be even better than you remember.
Helpful - 0
Avatar universal
Second day on Sub. 36 hours of nothing before that. No real w\d but fatigue and depression. I am sooo surprised i havent been dialing all my contacts for the past two days. havent even thought about the pills. But i do miss them.in some strange way now that i think about it.. I  also take 100 mg zoloft, have been for years so not sure if its helping. I started taking supplements today and feel a little better. who knows my body and mind are so out  of whack after using for so long...... I dont feel too miserable and i didnt take any oxy, so,  good day!
~Howie
Helpful - 0
340590 tn?1290952141
it really does get better.  it takes time though.  think anout how long you used...you cant expect is  couple weeks to over come your use.  i have a journal entry on time..if you have time read it..mite help.  dont give up...keep going.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.